Estimation in an additive model when the parameters are linked parametrically

Mammen, Enno ; Carroll, Raymond J. ; Härdle, Wolfgang

Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Econometric Theory
Volume: 18
Issue number: 4
Page range: 886 - 912
Place of publication: Cambridge
Publishing house: Cambridge Univ. Press
ISSN: 0266-4666 , 1469-4360
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item